# SDR SWIA20240301228

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 36,187 hours, 24,751 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Control Panel
- Condition: Faulted
- Location: Trim Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RUDDER TRIM RAN AWAY NOSE RIGHT, COMPENSATED WITH RUDDER, WE RAN IT BACK TO CENTER, BEGAN TO RUN AWAY AGAIN AFTER RE-CENTERING. NO LONGER RAN AWAY, QRH RUN, RETURNED TO FIELD. (FLIGHT 3785 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27883416 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 27883921 FOR TROUBLESHOOTING AND WIRING CHECKS OF THE RUDDER TRIM SYSTEM.  REMOVED AND REPLACED THE AILERON/RUDDER TRIM CONTROL PANEL REF CRJ 900 AMM 27-12-10.  OPS CHECK GOOD"
